Alert archive / Wisconsin / Flash Flood Warnings in 2020

Flash Flood Warning 3, NWS Milwaukee, WI

June 29, 2020Dane County, Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Jun 29, 2020, 1:40 PM CDT for Dane County, Wisconsin. It was in force for 3 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2020, 1:40 PM CDT (18:40 UTC)
Expired
Jun 29, 2020, 4:23 PM CDT
In force
3 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
None

County Dane County, WI

The radar

The Milwaukee radar (KMKX), 84 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 2:30 PM CDTHEAVY RAIN 1.94Middleton, WI1.80 INCHES BETWEEN 12:35 AND 1:45PM. MESONET FROM USGS AND CITY OF MIDDLETON.
Jun 29, 2:43 PM CDTHEAVY RAIN 2.44 Se Cross Plains, WI
Jun 29, 3:00 PM CDTFLASH FLOOD1 Sw Middleton, WIGREENWAY BLVD. AND UNIVERSITY AVE CLOSED DUE TO STREET FLOODING.
Jun 29, 3:01 PM CDTFLASH FLOOD2 Ssw Middleton, WINORTH HIGH POINT ROAD CLOSED DUE TO WATER COVERED ROADWAYS.
Jun 29, 3:40 PM CDTFLASH FLOODMadison, WIN BLAIR ST. AND E. DAYTON ST. FLOODED. REPORT STATED VEHICLES STRUGGLING TO DRIVE THROUGH STANDING WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 80 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 6.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2020-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1499 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2020-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1499 J/kg
Mixed-layer CIN
-120 J/kg
Mixed-layer LCL
1072 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

846 
WGUS53 KMKX 291840
FFWMKX
WIC025-292145-
/O.NEW.KMKX.FF.W.0003.200629T1840Z-200629T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Milwaukee/Sullivan WI
140 PM CDT Mon Jun 29 2020

The National Weather Service in Milwaukee/Sullivan has issued a

* Flash Flood Warning for...
  Central Dane County in south central Wisconsin...

* Until 445 PM CDT.

* At 140 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain in Middleton. Between 1 and 2 inches of rain have 
  fallen. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Madison, Sun Prairie, Fitchburg, Middleton, Waunakee, Verona, 
  Oregon, McFarland, Monona, Mount Horeb, Windsor, Cross Plains, 
  Belleville, Shorewood Hills, Brooklyn, Maple Bluff, Paoli, Henry 
  Vilas Zoo, Camp Randall Stadium and UW-Madison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 4299 8984 4320 8958 4321 8945 4320 8919
      4285 8929 4286 8984

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 2 HOURS 

$$

WOOD
3 follow-up statements
635 
WGUS73 KMKX 291915
FFSMKX

Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
215 PM CDT Mon Jun 29 2020

WIC025-292145-
/O.CON.KMKX.FF.W.0003.000000T0000Z-200629T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dane WI-
215 PM CDT Mon Jun 29 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT THIS 
AFTERNOON FOR CENTRAL DANE COUNTY...

At 215 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain in Middleton. Between 1 and 2 inches of rain have fallen. Flash 
flooding is ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Doppler radar.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Madison, Sun Prairie, Fitchburg, Middleton, Waunakee, Verona, 
  Oregon, McFarland, Monona, Mount Horeb, Windsor, Cross Plains, 
  Belleville, Shorewood Hills, Brooklyn, Maple Bluff, Paoli, Henry 
  Vilas Zoo, Camp Randall Stadium and UW-Madison.

At 200 PM CDT, broadcast media reported general high water occurring 
in the typical flooding spots in downtown Madison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 4299 8984 4320 8958 4321 8945 4320 8919
      4285 8929 4286 8984

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 2 HOURS 

$$

WOOD
334 
WGUS73 KMKX 292011
FFSMKX

Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
311 PM CDT Mon Jun 29 2020

WIC025-292145-
/O.CON.KMKX.FF.W.0003.000000T0000Z-200629T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dane WI-
311 PM CDT Mon Jun 29 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM CDT THIS 
AFTERNOON FOR CENTRAL DANE COUNTY...

At 311 PM CDT, the broadcast media reported thunderstorms producing 
flash flooding in Middleton. Parts of Greenway Boulevard, University 
Avenue and North High Point Road in Middleton are closed due to 
flooding. Between 1 and 2 inches of rain have fallen. Flash flooding 
is ongoing.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Broadcast Media.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Madison, Sun Prairie, Fitchburg, Middleton, Waunakee, Verona, 
  Oregon, McFarland, Monona, Mount Horeb, Windsor, Cross Plains, 
  Belleville, Shorewood Hills, Brooklyn, Maple Bluff, Paoli, Henry 
  Vilas Zoo, Camp Randall Stadium and UW-Madison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 4299 8984 4320 8958 4321 8945 4320 8919
      4285 8929 4286 8984

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 2 HOURS 

$$

WOOD
377 
WGUS73 KMKX 292123
FFSMKX

Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
423 PM CDT Mon Jun 29 2020

WIC025-292133-
/O.CAN.KMKX.FF.W.0003.000000T0000Z-200629T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dane WI-
423 PM CDT Mon Jun 29 2020

...FLASH FLOOD WARNING FOR CENTRAL DANE COUNTY HAS BEEN REPLACED 
WITH AN AREAL FLOOD WARNING...

The heavy rain has ended. Please continue to heed remaining road 
closures.

LAT...LON 4299 8984 4320 8958 4321 8945 4320 8919
      4285 8929 4286 8984

$$

WOOD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 11:32 AM CDT, 2 hours 8 minutes earlier.

Area forecast discussion, Jun 29, 11:32 AM CDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1132 AM CDT Mon Jun 29 2020

.UPDATE...Convection underway across the northwest half of the
cwa. This area is on the southern periphery of better 0-6km shear.
Also vicinity of surface boundary with some outflow interaction
as well from earlier convection that stayed to our north. Have
made some pop adjustments focusing greater coverage in northwest
cwa. None of the new convection is too robust. Plenty of CAPE and
high PWAT values combined with Corfidi vectors only on the order
of 5-10 knots suggest some decent downpours. Some isolated
downburst potential as well.

PC

&&

.AVIATION(18Z TAFS)...Overall VFR this period with weak flow. Some
MVFR ceilings are showing up with convection in the northwest cwa
so some of this likely to linger for a time with greatest coverage
of storms there. Convection should die off early this evening with
only isolated tsra expected again on Tuesday.

PC

&&

.MARINE...Light east to southeast winds will persist for the next several
days as weak high pressure of 29.8 inches stalls over the eastern Great
Lakes, and low pressure remains nearly stationary over the High Plains.
There will be chances for scattered thunderstorms through most of the
week as well. Otherwise the potential for fog and haze will likely
remain the main marine concerns the next several days.

PC

&&

.PREV DISCUSSION... (Issued 613 AM CDT Mon Jun 29 2020)

UPDATE...
No changes to the forecast at this time.

AVIATION(12Z TAFS)...
Later this morning and into the early afternoon we will see
increasing chances for some showers and thunderstorms. The
uncertainty remains very high with respect to the potential for
storms but if we do see a few storms there could become strong
with some hail and strong wind potential. The best chance for
storms will also remain away from the shoreline. Other than any
storm potential conditions should remain mostly VFR with light
southeast winds. Also it is worth mentioning that if any storms do
form but do not impact the terminal directly there may be
outflows that significantly alter wind directions.

PREV DISCUSSION... (Issued 345 AM CDT Mon Jun 29 2020)

SHORT TERM...

Today and Tonight...Forecast Confidence is Low/Medium...

This morning we may start to see outflow of the MCS to the
northwest push southeast. At the moment the storms with the MCS
remain fairly stationary given minimal flow. The outflow may
trigger weak convection into the morning hours with potential for
some weak storms/showers to push into the northwest parts of the
CWA. Into the early afternoon some surface convergence, perhaps
lake influenced, may trigger additional convection on a north-
south axis. CAMs continue to suggest this boundary, although
weak, will provide enough lift to get to the LFC. It is also worth
mentioning that once we have one storm the corresponding outflow
will likely have the capabilities of producing additional
convection. The uncertainties with this remain quite high given
minimal forcing and perhaps the CAMs overdoing it on the low level
convergence.

In addition, due to the weak flow any storms would be expected to
be very slow moving with potential for some backbuilding in
addition to the PWATs of 1.5-2.0 inches. Thus we could see some
flash flooding potential if any storms start to sit over certain
areas. There are also some concerns for severe storms with the
potential for large hail up to an inch and damaging wind gusts.
This risk is very conditional upon storms and the corresponding
strength of storms given lack of flow.

LONG TERM...

Tuesday through Sunday...Confidence is Low to Medium

Run to run variability in guidance continues to keep confidence in
the forecast through the middle of the week on the lower side.
Models are struggling with system moving north out of the southern
US into the IA/IL region today. This feature encounters the upper
ridge and stalls out Monday into Tuesday. Previous runs kept this
feature south resulting in an influx of drier air keeping PoPs out
of the region. However, models have come back to the idea of this
low either getting picked up by a shortwave ejecting out of the
Intermountain west or becoming stretched out to where forcing
weakens with time. So, the focus is then for Tuesday where
convergence and forcing associated with this low will generate
scattered storms. The best chances appear to be across the SW
portion of the area closer to the low. Instability and upper level
lapse rates are a bit weaker compared to Monday but with little in
the way of shear pulse type storms capable of gusty winds and
heavy downpours are the main threat.

Slight chances for storms continue on Wednesday mainly over west-
central WI but with models starting to all agree on drier air
working in from the NE storms could end up staying over far SW WI.
The uncertainty ramps up for Thursday with differing solutions on
where to take the remnant upper low. The GFS is the most bullish
and is the outlier in terms of moisture and placement of the upper
features. So, have trended the forecast more towards the
ECMWF/CMC solutions with more limited chances for storms on
Thursday. Those models really amplify the drier air aloft and thus
more limited chances for storms.

As we head into Friday and into the July 4th holiday weekend the
upper ridge builds over the region suppressing any chances for
storms. This will also mean slightly warmer temps with highs
likely reaching the 90 degree mark over the weekend.

AVIATION(09Z TAFS)...

Early this morning will likely remain quiet but as we go through
the morning and especially into the early afternoon we will see
increasing chances for some showers and thunderstorms. The
uncertainty remains very high with respect to the potential for
storms but if we do see a few storms there could become strong
with some hail and strong wind potential. The best chance for
storms also remain away from the shoreline. Other than any storm
potential conditions should remain mostly VFR with light southeast
winds. Also it is worth mentioning that if any storms do form but
do not impact the terminal directly there may be outflows that
significantly alter wind directions.

MARINE...

Light east to southeast winds will persist for the next several
days as weak high pressure of 29.8 inches stalls over the eastern
Great Lakes, and low pressure remains nearly stationary over the
High Plains. There will be chances for scattered thunderstorms
through most of the week as well. Otherwise the potential for fog
and haze will likely remain the main marine concerns the next
several days.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Today/Tonight and Aviation/Marine...ARK
Tuesday through Sunday...Stumpf
Hazardous weather outlook, Jun 29, 3:45 AM CDT, 9 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
345 AM CDT Mon Jun 29 2020

WIZ046-047-051-052-056>060-062>072-300845-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
345 AM CDT Mon Jun 29 2020

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Today and Tonight

Scattered to numerous thunderstorms are expected to develop late
this morning into the afternoon hours. Gusty winds, hail, and
very heavy rainfall are expected with storms.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There will be periodic chances for thunderstorms Tuesday through
Friday and then again on Sunday. Thunderstorms will likely be
most widespread during the afternoon and early evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LMZ643>646-300845-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
345 AM CDT Mon Jun 29 2020

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Today and Tonight

Scattered thunderstorms are expected this afternoon with gusty
winds and hail the main threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There are periodic chances for thunderstorms Tuesday though
Friday and then again on Sunday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-300845-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
345 AM CDT Mon Jun 29 2020

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Today and Tonight

Isolated to scattered thunderstorms are expected this afternoon
and evening across the southern half of Lake Michigan. Gusty winds
and hail are the main threats with any storm.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There are periodic chances for thunderstorms Tuesday though
Friday and then again on Sunday.

www.weather.gov/mkx

In the hours before

Special weather statement, Jun 29, 12:09 PM CDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1209 PM CDT Mon Jun 29 2020

WIZ056-062-063-291800-
Iowa-Sauk-Dane-

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL IOWA...WESTERN
DANE AND SOUTHERN SAUK COUNTIES...

At 1208 PM CDT, radar indicated strong thunderstorms were located
along a broken line extending from 7 miles southwest of Mount Horeb
to 7 miles southwest of Mazomanie to 9 miles west of Spring Green.
Movement was northeast at 20 mph.

Winds exceeding 40 mph are possible with these storms.

Locations impacted include...
Western Madison, Middleton, Waunakee, Mount Horeb, Dodgeville,
Prairie Du Sac, Sauk City, Cross Plains, Mazomanie, Spring Green,
Black Earth, Barneveld, Blue Mounds, Highland, Arena, Plain,
Ridgeway, Clyde, Hollandale and Blackhawk Lake Rec Area.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4321 9030 4317 9020 4317 9019 4342 9019
      4329 8972 4321 8937 4286 8976 4286 8993
      4304 9038
TIME...MOT...LOC 1708Z 212DEG 18KT 4293 8984 4309 8988 4313 9024

WAGNER
Special weather statement, Jun 29, 12:18 PM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1218 PM CDT Mon Jun 29 2020

WIZ057-058-291800-
Dodge-Columbia-

...A STRONG THUNDERSTORM WILL AFFECT EASTERN COLUMBIA AND
NORTHWESTERN DODGE COUNTIES...

At 1217 PM CDT, a strong thunderstorm was located near Fall River, or
7 miles northwest of Columbus, moving northeast at 20 mph.

Winds exceeding 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Beaver Dam, Randolph, Fall River, Cambria, Fox Lake, Otsego,
Friesland, Doylestown and Astico.

LAT...LON 4354 8872 4335 8905 4333 8919 4337 8925
      4363 8907 4363 8893
TIME...MOT...LOC 1717Z 224DEG 17KT 4340 8914

WAGNER
Local storm report, Jun 29, 1:06 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
106 PM CDT MON JUN 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 PM     HAIL             2 WSW MIDDLETON         43.09N 89.54W
06/29/2020  M1.50 INCH       DANE               WI   PUBLIC

            RELAYED VIA SOCIAL MEDIA.

&&

WOOD
Special weather statement, Jun 29, 1:11 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
111 PM CDT Mon Jun 29 2020

WIZ062-067>069-291900-
Green-Lafayette-Rock-Iowa-

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN LAFAYETTE...
GREEN...SOUTHEASTERN IOWA AND WESTERN ROCK COUNTIES...

At 110 PM CDT, radar indicated strong thunderstorms were located
along a broken line extending from Blanchardville to near Belleville.
Movement was northeast at 20 mph.

Winds exceeding 40 mph and pea size hail are possible with these
storms.

Locations impacted include...
Monroe, Evansville, Brodhead, Belleville, New Glarus, Orfordville,
Brooklyn, Monticello, Albany, Argyle, Blanchardville, Footville,
Fulton, Newark, Wiota, Magnolia, Dayton, South Wayne, Browntown and
Hanover.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4251 8996 4285 8998 4286 8937 4285 8937
      4285 8910 4251 8912
TIME...MOT...LOC 1810Z 216DEG 10KT 4282 8984 4282 8948

WAGNER
Special weather statement, Jun 29, 1:27 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
127 PM CDT Mon Jun 29 2020

WIZ057-062-063-291915-
Columbia-Iowa-Dane-

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL IOWA...
SOUTHERN COLUMBIA AND DANE COUNTIES...

At 126 PM CDT, radar indicated strong thunderstorms were located
along a broken line extending from Sauk City to near Brooklyn.
Movement was northeast at 20 mph.

Winds of 40 to 50 mph and half inch hail are possible with these
storms.

Locations impacted include...
Madison, Sun Prairie, Fitchburg, Middleton, Stoughton, Waunakee,
Verona, Oregon, McFarland, Monona, Mount Horeb, Windsor, Edgerton,
Columbus, Prairie Du Sac, Marshall, Sauk City, Lake Wisconsin,
Deforest and Cottage Grove.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4286 8984 4320 8985 4324 8980 4324 8977
      4327 8972 4328 8971 4330 8973 4332 8972
      4336 8967 4336 8965 4338 8960 4341 8960
      4340 8901 4285 8901
TIME...MOT...LOC 1826Z 239DEG 15KT 4311 8952 4288 8939

WAGNER
Local storm report, Jun 29, 1:38 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
138 PM CDT MON JUN 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             1 NW VERONA             43.00N 89.55W
06/29/2020  U1.00 INCH       DANE               WI   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.) TIME
            MATCHED TO RADAR.

&&

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 10:29 AM CDTSpecial Weather StatementMKXMarquette46 min
Jun 29, 12:09 PM CDTSpecial Weather StatementMKXIowa51 min
Jun 29, 12:18 PM CDTSpecial Weather StatementMKXDodge42 min
Jun 29, 12:45 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Iowa, Sauk45 min
Jun 29, 1:11 PM CDTAreal Flood AdvisoryMKXDane3 hr
Jun 29, 1:11 PM CDTSpecial Weather StatementMKXGreen49 min
Jun 29, 1:27 PM CDTSpecial Weather StatementMKXDane48 min
Jun 29, 1:35 PM CDTSevere Thunderstorm WarningMKXDane, Green, Rock40 min
Jun 29, 1:52 PM CDTAreal Flood AdvisoryMKXGreen, Lafayette3 hr
Jun 29, 1:59 PM CDTSpecial Weather StatementMKXDane, Green, Iowa, Lafayette, Rock46 min
Jun 29, 2:11 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson64 min
Jun 29, 2:33 PM CDTAreal Flood AdvisoryMKXRock117 min
Jun 29, 2:43 PM CDTSpecial Weather StatementMKXDane, Green, Jefferson, Rock, Walworth, Waukesha47 min
Jun 29, 3:22 PM CDTSpecial Weather StatementMKXGreen, Jefferson, Kenosha, Milwaukee, Racine, Rock and 2 more53 min
Jun 29, 3:32 PM CDTFlash Flood WarningMKXRock3 hr
Jun 29, 3:50 PM CDTSpecial Marine WarningMKX115 min
Jun 29, 3:54 PM CDTSpecial Weather StatementMKXMarquette36 min
Jun 29, 4:10 PM CDTSpecial Weather StatementMKXKenosha, Milwaukee, Racine, Rock, Walworth, Waukesha65 min
Jun 29, 4:23 PM CDTAreal Flood WarningMKXDane2 hr
Jun 29, 5:11 PM CDTAreal Flood AdvisoryMKXKenosha, Milwaukee, Racine, Walworth, Waukesha3 hr
Jun 29, 5:12 PM CDTSpecial Weather StatementMKXKenosha, Milwaukee, Racine33 min

Nearby

Flash Flood Warnings in Wisconsin, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.